Skip to Content

Tramadol - What are the symptoms if you stop taking this drug to quickly ?

Responses (4)

Anonymous 26 Apr 2012

Hello Hank8861. The best, safest way to stop taking Tramadol would be through a taper. Some of the symptoms in abruptly or stopping the drug too quickly might be, a change in blood pressure, fast rapid heart beat, vomiting, shakiness, irregular breathing, nausea, anxiety, irritability. Regards and best wishes, pledge

balbanese 26 Apr 2012

They vary depending on your age, how much, how long, prescribed or not, etc. Generally though you'll feel like crap, for a few days or if you've really been blowing it a few weeks. Hope this helps.

Delila 26 Apr 2012

Hi, I just wanted to add to the list as these are symptoms I endured... dizziness, insomnia, cramps, diarrhoea, emotionally unstable...

Anonymous 27 Apr 2012

... also seizures.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions